# SDR SWAA042768

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 57,803 hours, 48,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 612825
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RT FWD SIDEWALL EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
